# SDR CALA9800233

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Panel
- Condition: Loose
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

A FUEL LEAK WAS REPORTED COMING FROM LT WING AFTER TAKEOFF FROM EWR.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LOOSE SCREWS AT THE NR 4 UNDERWING FUEL ACCESS PANEL OF THE LT WING.  ALL SCREWS WERE RETORQUED AND LEAK CHECK WAS GOOD.
